An optimum problem in the weinstein method for eigenvalues

H. F. Weinberger

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)413-418
Number of pages6
JournalPacific Journal of Mathematics
Volume2
Issue number3
DOIs
StatePublished - Sep 1952

Fingerprint

Eigenvalue

Cite this

An optimum problem in the weinstein method for eigenvalues. / Weinberger, H. F.

In: Pacific Journal of Mathematics, Vol. 2, No. 3, 09.1952, p. 413-418.

Research output: Contribution to journalArticle

Weinberger, H. F. / An optimum problem in the weinstein method for eigenvalues. In: Pacific Journal of Mathematics. 1952 ; Vol. 2, No. 3. pp. 413-418.
@article{dbc6e5983d88461981bcd85f3a584cfd,
title = "An optimum problem in the weinstein method for eigenvalues",
author = "Weinberger, {H. F.}",
year = "1952",
month = "9",
doi = "10.2140/pjm.1952.2.413",
language = "English (US)",
volume = "2",
pages = "413--418",
journal = "Pacific Journal of Mathematics",
issn = "0030-8730",
publisher = "University of California, Berkeley",
number = "3",

}

TY - JOUR

T1 - An optimum problem in the weinstein method for eigenvalues

AU - Weinberger, H. F.

PY - 1952/9

Y1 - 1952/9

UR - http://www.scopus.com/inward/record.url?scp=84972521550&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972521550&partnerID=8YFLogxK

U2 - 10.2140/pjm.1952.2.413

DO - 10.2140/pjm.1952.2.413

M3 - Article

AN - SCOPUS:84972521550

VL - 2

SP - 413

EP - 418

JO - Pacific Journal of Mathematics

JF - Pacific Journal of Mathematics

SN - 0030-8730

IS - 3

ER -